Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

Branch sets of uniformly quasiregular maps


Author: G. J. Martin
Journal: Conform. Geom. Dyn. 1 (1997), 24-27
MSC (1991): Primary 30C60
Published electronically: June 19, 1997
MathSciNet review: 1454921
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $n\geq 2$ and $f:{\Bbb S}^n\to {\Bbb S}^n$ be a quasiregular mapping with branch set $B_f$, the set where $f$ fails to be locally injective. We show that there is a quasiregular mapping $g:{\Bbb S}^n\to {\Bbb S}^n$ with $B_g = B_f$ and such that $g$ can be chosen to be conformal (rational) with respect to some measurable Riemannian structure on ${\Bbb S}^n$. Hence $g$ is uniformly quasiregular. That is, $g$ and all its iterates are quasiregular with a uniform bound on the dilatation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (1991): 30C60

Retrieve articles in all journals with MSC (1991): 30C60


Additional Information

G. J. Martin
Affiliation: Department of Mathematics, University of Auckland, Auckland, New Zealand
Email: martin@math.auckland.ac.nz

DOI: http://dx.doi.org/10.1090/S1088-4173-97-00016-7
PII: S 1088-4173(97)00016-7
Received by editor(s): January 5, 1997
Received by editor(s) in revised form: April 16, 1997
Published electronically: June 19, 1997
Additional Notes: Research supported in part by a grant from the N.Z. Marsden Fund.
Article copyright: © Copyright 1997 American Mathematical Society